# SDR 20010515SG002

- Difficulty date: April 3, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N44812
- Make and model: Beech 1900D
- Aircraft serial: UE410
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100197
- Condition: Loose
- Location: Elevator
- Part time: 237 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE OF FLIGHT CONTROL SYSTEM, FOUND LEFT ELEVATOR TORQUE TUBE LOOSE CREATING EXCESSIVE FREE OF PLAY OF CONTROL SURFACE.  SIX OF THE 8 RIVETS WERE SMOKING.  ELEVATOR STOPS WERE NOT ADJUSTED CORRECTLY WHICH CAN CAUSE OR CONTRIBUTE TO THIS PROBLEM.  (M)
